# SDR FDEA201006011751

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Cracked
- Location: Aileron
- Component: Aileron
- Component part number: ARC105810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON T/E WEDGE IS CRACKED AND PAINT IS CHIPPED FROM XW 760 TO XW 890.  REMOVED T/E WEDGE SEC IAW SRM 57-20-00, FIG 10, VOL I. FABRICATED NEW T/E WEDGE AND "Z" ANGLE IAW SRM 57-20-00, FIG 10, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED NEW T/E WEDGE AND "Z" ANGLE IAW SRM 57-20-00, FIG 10, VOL I.  R & R BALANCE DATA PLATE AND ENGRAVED WITH NEW BALANCE CONDITION (67.2) IAW SRM 57-50-00, VOL II.
